# SDR DALA2022020700789

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 83,045 hours, 15,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:503, CORRECTIVE ACTION: PERFORMED OPS TEST OF DOOR 1L SLIDE ARMED IND REF B767-400 AMM 52-73 IND OPS CHK NORMAL (2112147)
